# SDR WXOA00013

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND CRACK IN LEFT WING VERTICAL VANE.  STOP DRILLED CRACK AND FABRICATED AND INSTALLED DOUBLER PER DC-9 SRM 57-01 AND 51-70-4.  INSTALLED FASTENERS PER SRM 51-30-1.  (M)
